Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

77 Publications


2014 | Journal Article | IST-REx-ID: 2019 | OA
Erdös, L., & Schröder, D. J. (2014). Phase transition in the density of states of quantum spin glasses. Mathematical Physics, Analysis and Geometry. Springer. https://doi.org/10.1007/s11040-014-9164-3
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki, O. H., Erdös, L., & Krüger, T. H. (2014). Local semicircle law with imprimitive variance matrix. Electronic Communications in Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/ECP.v19-3121
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2225 | OA
Bloemendal, A., Erdös, L., Knowles, A., Yau, H., & Yin, J. (2014). Isotropic local laws for sample covariance and generalized Wigner matrices. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/EJP.v19-3054
View | Files available | DOI
 

2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös, L. (2014). Random matrices, log-gases and Hölder regularity (Vol. 3, pp. 214–236). Presented at the ICM: International Congress of Mathematicians, Seoul, Korea: Kyung Moon SA Co. Ltd.
View | Download Submitted Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2698 | OA
Erdös, L., Fournais, S., & Solovej, J. (2013). Stability and semiclassics in self-generated fields. Journal of the European Mathematical Society. European Mathematical Society. https://doi.org/10.4171/JEMS/416
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2782 | OA
Erdös, L., & Farrell, B. (2013). Local eigenvalue density for general MANOVA matrices. Journal of Statistical Physics. Springer. https://doi.org/10.1007/s10955-013-0807-8
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2837 | OA
Erdös, L., Knowles, A., Yau, H., & Yin, J. (2013). The local semicircle law for a general class of random matrices. Electronic Journal of Probability. Institute of Mathematical Statistics. https://doi.org/10.1214/EJP.v18-2473
View | Files available | DOI
 

Filters and Search Terms

department=LaEr

Search

Filter Publications